# SDR USAA2013112900001

- Difficulty date: November 28, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 34,945 hours, 23,571 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: EVT3454HC
- Part serial: 3786
- Condition: Failed
- Location: E&E Bay
- Part time: 39,038 hours, 23,705 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAXI IN, CREW REPORTED A GRINDING NOISE COMING FROM RT SIDE AIRCRAFT FRONT, ACCOMPANIED BY STRONG ELEC SMOKE SMELL.  SOUNDED LIKE MOTOR TRYING TO START & THEN SEIZING.  COCKPIT DOOR CLOSED, NOISE HEARD BY FLIGHT ATTENDANT'S IN FWD GALLEY.  TROUBLE SHOT TO AVIONICS VENT BLOWER 20HQ MOTOR FAILURE.  R & R 20HQ MOTOR IAW AMM 21-26-51-400-001-A.  PERFORMED SATISFACTORY OPERATIONS CHECK OF AVIONICS EQUIPMENT VENT SYS IAW AMM 21-26-00-710.  ACCOMPLISHED CABIN AIR QUALITY JOB CARD 26L00021001, AIRCRAFT OK FOR SERVICE.
